Medical Specialty >> Pharmacy

Doctors Lounge - Pharmacy Answers

Back to Pharmacy Answers List

If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.

DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.

Date of last update: 9/5/2017.

Forum Name: Pharmacy & Drug Topics

Question: Question about Sulfasalazine


 Anna17Beth - Wed Dec 10, 2003 6:41 pm

Hello,
I was w :roll: ndering if taking an somewhat excessive amount of Sulfasalazine a day AS RECOMMENDED could cause Liver disease or any complications of the liver or if yellowing of eyes, etc. is a normal side effect?
Thanks,
AnnaBeth
 Dr. Russell M - Wed Dec 10, 2003 9:20 pm

User avatar Hi!

"Information For Patients On Sulfasalazine: Patients should be informed of the possibility of adverse effects and of the need for careful medical supervision. The occurrence of sore throat, fever, pallor, purpura or jaundice may indicate a serious blood disorder. Should any of these occur, the patient should seek medical advice."

[www.drugs.com/xq/cfm/pageid_0/htm_63700200.htm/tgid_/bn_SULFASALAZINE/type_pdr/qx/index.htm ]

Hope this helps.

Warm regards,

- Bill

| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us